Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
King_Of_Pain

2 weeks, still no side effects

Recommended Posts

I've been on Accutane for 2 weeks now (30 mg, once daily) and I still haven't developed any side effects, not even dry lips - the most common.

Is this normal? Has anyone else waited as long as I have to develop side effects?

I'm visiting my dermatologist at the end of this month and I'm thinking that If I still haven't developed any side effects, then I'll ask him about increasing my dosage.

I actually WANT side effects because then I'll know that my body is reacting to Accutane, which is good to me.

Link to post
Share on other sites

king,

let me know if anything happens.... I know that when I take anything.... I am REALLY bad at connecting dots and side effects.

but hey, more power to you if your not getting side effects, however maybe the dosage isnt right?

Good luck, keep me updated!

=]

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×